Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Pimpito Lopez

Should I Get A 2nd Course Of Accutane , Flushing

I people , im a 17 years old male and My Biggest concern about 2nd Accutane Course is ( FLUSHING ) I went on accutane 3 months ago and my acne just is getting worse and worse so im going to a second course in 2 weeks my derm will put me on it again , so the first course the biggest sidde effect was FLUSHING i still flush when in a hot place like school so my question is DOES THE FLUSHING WILL GET WORSE WITH A 2ND COURSE OR IT WILL JUST STAY HOW IT IS RIGHT NOW? that is my biggest concern about going on accutane again the FLUSHING problem , because i dont want live with this FLUSHING problem for my whole life and i have a feeling that if i do a 2nd Course of accutane that will be the Resul FLUSHING FOR LIFE please people give me some answers should i do a 2nd course of accutane or not will my FLUSHING problem get worse or it will not? will acne cure for a good after 2nd course or it will come back after a few months like the first course? thx

Edited by Pimpito Lopez

Share this post


Link to post
Share on other sites

This has nothing to do with Announcements and Feedback. Moved to Accutane posts. Please read the forum headings and descriptions to determine where best to post topics. Thanks.

Share this post


Link to post
Share on other sites

If you experinced any flushing from accutane do not take it again you will risk permanent flushing or possibly develop roseca. See the pinned thread if needed in the Roseca fourm under mino/accutane flushing

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×